Anyone know if this is normal? I have been on anti biotics for a day and a half now for a sinus and ear infection.
I am already feeling so much better accept for the fact that I am having some pretty intense vertigo off and on. yesterday about 2 pm felt like it was almost totally gone. not feeling like i was having that drunk feeling like i had been the last 4 days. this morning it was pretty non existant, and just now about 9 am it has started up again pretty bad off and on. Is this normal?
I feel almot like I am on a boat of sorts or really drunk with the woozy feeling.
I have no history of vertigo and until I came down with the flu and the sinus and ear infection i have never ever felt anything like this. it is really drustrating and kinda freaky.
Just want to know if this is normal when going through the stages of clearing up and ear infection. It does not matter if i am sitting or standing this off balance feeling is there.
How are you? What other symptoms are present? The vertigo may indeed be associated with the infection ( the ear being the center for balance and hearing) or it may also be due to the medications you are taking. Some antibiotic may cause side effects such as gastrointestinal issues or even dizziness and headache. If it persists, it is best that you have this checked by your doctor for proper evaluation. Take care and do keep us posted.
THank you so much for your response. Well the vertigo went away completely for about 4 days as i felt like i was totally back to normal and after the big storm we just got here in phoenix it is back,. I woke up yesterday with a copmpletely swollen and red left eye and have been nauseaus and feeling off balance/dizzy since. I dont know if it is because after all the wind and climate change my sinuses are acting up or what but it is really making my anxiety spike again.
I did not finish my medication because it was making me feel so dizzy.. so i dont know if it is coming back or if something could really be wrong?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.